# SDR REXA2022080501751

- Difficulty date: August 3, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 32,619 hours, 22,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH690362841
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SEAT RAIL SEGMENT BETWEEN F.S.677 TO F.S.720 IS CORRODED.	REMOVED, FABRICATED AND INSTALLED NEW LEFT SIDE SEAT RAIL SEGMENT BETWEEN F.S.677 TO F.S.720
